# SDR 2004UALA00089

- Difficulty date: February 1, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 12,579 hours, 3,693 cycles
- Engine: Pwa PW4052
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR AT MAIN EQUIPMENT CENTER, ACCESS DOOR 119AL HAS LIGHTNING STRIKE DISCHARGE ON EXISTING DOUBLER.  MAJOR REPAIR ACCOMPLISHED.  DOOR REPAIRED WITH NEW DOUBLER.
